# SDR A6WA200340181

- Difficulty date: November 18, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR ON RT FORWARD FUSELAGE SKIN JUST FORWARD OF FS 202.75 BULKHEAD, DENT 4 INCHES BY .062 INCH DEEP. TEMP REPAIR WAS PERFORMED IAW REO 601R-53-11-327.  PERFORMED A MAJOR REPAIR TO FUSELAGE SKIN AT FS 202.75 TO FS 204, BETWEEN STRINGERS 12R AND 13R BY REMOVING TEMPORARY REPAIR, RE-CONTOURING DAMAGED AREA, PERFORMING EDDY CURRENT INSPECTION, INSTALLING THREE RIVETS, APPLYING PROTECTIVE TREAT AND FINISH.  (M)
